MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. SOFTCLIX ® LANCETS

ROCHE DIABETES CARE, INC. SOFTCLIX ® LANCETS
Model Number 11893238160
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 12/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The year is the only known part of manufacture date.We have defaulted to the first of the year.
 
Event or Problem Description
It was reported that the patient experienced an infection on her finger in which she alleged it was caused by puncturing her finger with the lancet device.The patient experienced pain and red streaks on her infected finger.The tip of her finger became numb.The patient made multiple trips to the doctor because the finger was not healing.The patient received two antibiotics and antifungal cream that didn't resolve the issue.The patient was eventually prescribed bactrim, which cleared up the infection.The infection persisted for approximately two months before healing.
 
Additional Manufacturer Narrative
Correction to section d, reported product.

Brand Name
SOFTCLIX ® LANCETS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
FACET TECHNOLOGIES LLC
3900 north commerce drive
na
atlanta GA 30344
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key14240970
Report Number3011393376-2022-01278
Device Sequence Number4887149
Product Code FMK
UDI-Device Identifier00075537009710
UDI-Public00075537009710
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K214022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11893238160
Device Catalogue Number11893238160
Device Lot NumberBBF580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2022
Supplement Date Received by Manufacturer06/29/2022
03/01/2023
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date06/29/2022
03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale